# SDR GAIA00505

- Difficulty date: August 18, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N6811
- Make and model: Boeing 727223
- Aircraft serial: 19486
- System (JASC): 2612 · Fire Detection
- Part: Accessory Unit
- Part number: 65249203
- Condition: Failed
- Location: E/E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 1736 - BNA-CLT - DURING DESCENT 20 MILES OUT OF CLT.  THE WHEEL WELL WARNING LIGHT CAME ON.  THERE WAS NO FIRE BELL.  ACCOMPLISHED EMERGENCY CHECK LIST AND LANDED SAFELY.  MAINTENANCE PERFORMED A DETAIL INSPECTION OF THE WHEEL WELL FIRE LOOP.  NO CHAFING OR CONTACT WITH ANY METAL NOTED.  REPLACE FIRE AND OVERHEAT ACCY UNIT.  MAINTENANCE NOTICED LOOSE PIN IN CANNON PLUG NR D44225.  OPERATIONAL CHECK PERFORMED GOOD WITH NO NOTED DISCREPANCIES.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
